RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 137, Number 2, Pages 272–275 (Mi dan24730)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A system of classical eigenfunctions of a linear self-adjoint elliptic operator with discontinuous coefficients

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (461 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 06.10.1960

Citation: V. A. Il'in, “A system of classical eigenfunctions of a linear self-adjoint elliptic operator with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 137:2 (1961), 272–275

Citation in format AMSBIB
\Bibitem{Ili61}
\by V.~A.~Il'in
\paper A system of classical eigenfunctions of a linear self-adjoint elliptic operator with discontinuous coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 137
\issue 2
\pages 272--275
\mathnet{http://mi.mathnet.ru/dan24730}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0126057}
\zmath{https://zbmath.org/?q=an:0104.32501}


Linking options:
  • http://mi.mathnet.ru/eng/dan24730
  • http://mi.mathnet.ru/eng/dan/v137/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Yakubov, “Estimates for Eigenfunctions of Elliptic Operators with Respect to the Spectral Parameter”, Funct. Anal. Appl., 33:2 (1999), 128–136  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. N. Shadrina, “O vliyanii parametrov na razreshimost nekotorykh zadach sopryazheniya dlya ellipticheskikh uravnenii”, Sib. elektron. matem. izv., 13 (2016), 411–425  mathnet  crossref
  • Number of views:
    This page:62
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020